Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 3


Basis Properties of Exponential Systems With Linear Phases in Morrey-Sobolev Type Spaces

PP: 305-309
Valid F. Salmanov, Tarlan Z. Garayev, Saad R. El-Shabrawy,
This paper is devoted to the study of basis properties of the system {t}∪ n ei(n+b signn)t o n∈Z , where b is a real parameter, in Morrey-Sobolev-type spaces. We find sufficient conditions for the basicity in Morrey-Sobolev-type spaces in terms of inequalities of the parameter b .

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved